# SDR EGQ2002F00000

- Difficulty date: November 9, 2001
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: N105VY
- Make and model: Beech B100
- Aircraft serial: BE109
- Engine: Garrtt TPE331*
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99810057651
- Part serial: 2096
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A TRAINING FLIGHT, PILOTS RETRACTED THE LANDING GEAR.  A BANG WAS HEARD.  THE RIGHT GEAR STAYED DOWN AND LOCKED WHILE THE NOSE GEAR AND LEFT MAIN GEAR RETRACTED NORMALY.  PILOTS EXTENDED THE NOSE AND LEFT MAIN GEAR USING THE EMERGENCY SYSTEM.  A NORMAL LANDING WAS ACCOMPLISHED.  INSPECTION REVEALED THE RIGHT GEAR ACTUATOR HAS FAILED INTERNALLY.
